Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
skmrprsn

Finishing Month 3 (2.5 months on 20mg, .5 months on 40mg)

Recommended Posts

Hey all,

I got my derm to bump me up to 40mg, I started taking 40mg on the 12th of August. I got a somewhat bad IB (for me). That was almost a week ago. Even now, I keep getting zits on my face, and had a bad breakout on my forehead. I was wondering if this was normal (this late in the game) considering I upped the dosage. Has anyone done something similar to me? bc I am interested in hearing how their experience was. I am just getting anxious bc I am basically done with month 3, and its the worst its been. Thanks everyone!

Chris

Link to post
Share on other sites

Hey there!

I think its pretty common to breakout after a dose increase. Hopefully soon it will subside and you'll start getting clearer

Dont worry about it --- Ive read sooo many posts and the majority of people experience this when their dose is upped

Best of luck!

Link to post
Share on other sites

If it makes you feel better I am on month 5 and my skin is not flawless either. I have lots of little pimples on my forehead and cheeks, thankfully they are clearing up but I have read on the boards some people don't clear until they are done with their course. I have also read that when the dosage is upped most people break out as well. I know it is frustrating but you have to wait it out.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×